RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 706–717 (Mi zvmmf5868)  

This article is cited in 4 scientific papers (total in 4 papers)

Angular potential and the oblique derivative problem for harmonic functions

S. A. Gabov

Moscow

Full text: PDF file (1346 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 142–153

Bibliographic databases:

UDC: 517.9:53
MSC: Primary 31A25; Secondary 31A20, 31A10
Received: 20.11.1975

Citation: S. A. Gabov, “Angular potential and the oblique derivative problem for harmonic functions”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 706–717; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 142–153

Citation in format AMSBIB
\Bibitem{Gab77}
\by S.~A.~Gabov
\paper Angular potential and the oblique derivative problem for harmonic functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 706--717
\mathnet{http://mi.mathnet.ru/zvmmf5868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0507995}
\zmath{https://zbmath.org/?q=an:0354.31003}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 142--153
\crossref{https://doi.org/10.1016/0041-5553(77)90146-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5868
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p706

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Gabov, “The angular potential and some of its applications”, Math. USSR-Sb., 32:4 (1977), 423–436  mathnet  crossref  mathscinet  zmath  isi
    2. S. E. Mikhailov, “On an integral equation of some boundary value problems for harmonic functions in plane multiply connected domains with nonregular boundary”, Sb. Math., 163:2 (1984), 525–536  mathnet  crossref  mathscinet  zmath
    3. P. A. Krutitskii, “Application of S. A. Gabov's potentials in semiconductor physics”, U.S.S.R. Comput. Math. Math. Phys., 31:1 (1991), 75–84  mathnet  mathscinet  isi
    4. P. A. Krutitskiǐ, “The limit amplitude of the initial and boundary-value problem for an equation of composite type in a multiply connected domain”, Comput. Math. Math. Phys., 34:7 (1994), 951–957  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:117
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020